question-icon

What causes urinary incontinence?

default
Posted on Thu, 15 May 2014
Question: I am 29. I wear briefs when I am on my cycle. Sometimes, I wear them at other times and void in them. However, when I do sometimes, my urine leaks to the side. What causes that? Also, is it safe to take Naproxen (prescription strength ,buspar and wellbutrin together? Is Buspar and Wellbutrin considered anti-psych medications and are my diagnosis considered a mental illness. Is it possible to feel/look stressed out but not any other symptoms besides looking very tired.
doctor
Answered by Dr. Aarti Abraham (1 hour later)
Brief Answer:
AS BELOW

Detailed Answer:
Hello
Thanks for writing to us with your health concern.
1. The urinary incontinence is most probably a side effect of the medications you are taking.
2. Yes, the drugs are classified as antipsychiatric medications. Your diagnosis IS a mental disorder by definition. You can take them all together if indicated.
3. It is very well possible to feel and look stressed out while battling these conditions.
All the best.
Please feel free to discuss further.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham (7 hours later)
Well i have taken the buspar and the wellbutrin together and it makes my heart race. So i dont go that route anymore so to me it would not be safe to take them all together. Doctors say that they but i am not sure about that. Is it normal to go talk out of turn and to say unecessary things ( not really inappropriate just things u shouldnt say.
doctor
Answered by Dr. Aarti Abraham (3 hours later)
Brief Answer:
AS BELOW

Detailed Answer:
If you experience palpitations with both together, do not take them together.
Anyway you should be taking the drugs on prescription and in the dosage and combination as per prescription.
It is not normal to talk out of turn or say unnecessary stuff.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Aarti Abraham (24 minutes later)
They r prescription it just says daily doesnt goce a time
doctor
Answered by Dr. Aarti Abraham (10 minutes later)
Brief Answer:
AS BELOW

Detailed Answer:
Then you can space them out, as long as you take the drug once a day.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Aarti Abraham

OBGYN

Practicing since :1998

Answered : 6010 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes urinary incontinence?

Brief Answer: AS BELOW Detailed Answer: Hello Thanks for writing to us with your health concern. 1. The urinary incontinence is most probably a side effect of the medications you are taking. 2. Yes, the drugs are classified as antipsychiatric medications. Your diagnosis IS a mental disorder by definition. You can take them all together if indicated. 3. It is very well possible to feel and look stressed out while battling these conditions. All the best. Please feel free to discuss further.